# SDR PIDR2006041

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FRAME OF THE FORWARD CARGO DOOR CUTOUT (BS 440 FRAME) CRACKED AT LOWER FORWARD STOP FITTING.  REPAIRED CRACK PER INSTRUCTIONS FROM MFG WITH FAA APPROVED 8100-9 DATED NOV.6, 2006.
